MAUDE Adverse Event Report: SLICK SET CUFFED 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR

SLICK SET CUFFED 7.0MM; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN040783
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "tube size was a size 7.Able to intubate patient.After an hour customer noticed that the connector pops off our et tube.Condition of patient is they are home.Medical intervention was needed.Patient was not harmed or injured.Patient did experience desaturation.Problem was solved.They did not extubate then intubate".
 
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.The connector assembly features of the et tube were designed in such a way that the connector can be removed and connected back to the tube when the tube is required to be cut to length.There is a precaution stated in the ifu that the 15mm connector should be firmly seated in the tracheal tube to prevent disconnection during use.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual device was not returned; however the customer sent back an unopened representative sample for evaluation.A visual exam was performed on the returned sample and no obvious defects were observed.The insertion depth of the connector was then measured and was found to be 8mm, which meets the criteria of the connector needing to be partially inserted into the tube.The connector assembly features of the endotracheal tube was designed in such a way that the connector can be removed and connected back to the tube when the tube is required to be cut to length.There is a precaution stated in the ifu that the 15mm connector should be firmly seated in the tracheal tube to prevent disconnected during use.A device history record review was performed and no relevant findings were identified.Based on the investigation performed, no issues were found with the returned representative sample.However, without the actual device to evaluate the complaint could not be confirmed and a probable cause could not be determined.The actual sample is needed to perform a proper investigation.Teleflex will continue to monitor and trend for reports of this nature.Corrected data: section d.1.-brand name corrected to slick set cuffed 7.0mm.Section d4: catalog# corrected to 170070.Section d4: udi# corrected to (b)(4).

Brand Name
SLICK SET CUFFED 7.0MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
MDR Report Key11488000
Report Number8040412-2021-00079
Device Sequence Number11731784
Product Code BTR
UDI-Device Identifier14026704340870
UDI-Public14026704340870
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K961840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/28/2025
Device Model NumberIPN040783
Device Catalogue Number170070
Device Lot Number20GG36
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2021
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer04/14/2021
09/23/2021
Initial Report FDA Received Date03/15/2021
Supplement Report FDA Received Date04/14/2021
09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;